# SDR SWIA2019111146745

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 41,829 hours, 25,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Fatigued
- Location: Bs 295
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 295.0 AT STRINGER 21L REQUIRES REPAIR.  (C-CHECK) RO: 11/8/2019   INSTALLED NEW FRAME.  PRESSURE CHECK GOOD.
